# SDR 2025FA0000380

- Difficulty date: June 16, 2024
- Submitted: May 29, 2025
- Operation: General aviation
- Aircraft: N5695S
- Make and model: Cirrus SR22
- Aircraft serial: 9176
- Aircraft time: 134 hours
- Engine: Cont IO550N
- Engine time: 134 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Screw
- Part number: 537750
- Condition: Sheared
- Location: Rocker Arm
- Part time: 134 hours
- Component: Cylinder, Cont
- Component part number: 658815A1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT WAS FLYING WHEN THE ENGINE STARTED SHAKING AND CYLINDER 1 CHT AND EGT WENT COLD. PILOT DECLARED AN EMERGENCY AND LANDED AT KRDG.  UPON REMOVAL OF THE COWLING THE INSPECTOR NOTED THERE WAS A HOLE PUNCTURED IN THE CYLINDER #1 ROCKER COVER.  IT APPEARS ONE OF THE INTAKE ROCKER ARM ATTACH BOLTS HAD SHEARED CAUSING IT TO PUNCTURE THE ROCKER COVER.  UPON REMOVAL OF THE ROCKER COVER AND REMOVAL OF THE ROCKER ARM THE OTHER BOLT CAME OUT WITH THE HELICOIL.
